Advertisement

Monatshefte für Mathematik

, Volume 131, Issue 1, pp 29–35 | Cite as

A Parametric Family of Quintic Thue Equations II

  • István Gaál
  • Günter Lettl

Abstract.

 In this paper we completely solve the family of Thue equations
$$$$

where \(\) is an integral parameter. In particular, for \(\), the only solutions are the trivial ones with x = 0 or y = 0. The result is achieved by sharpening the estimates of part I of the paper and by solving \(\) Thue equations with the method of Bilu and Hanrot.

1991 Mathematics Subject Classification: 11D59 11Y50 
Key words: Parametric Thue equation Baker’s method Bilu-Hanrot method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Wien 2000

Authors and Affiliations

  • István Gaál
    • 1
  • Günter Lettl
    • 2
  1. 1. University of Debrecen, HungaryHU
  2. 2. Karl-Franzens-Universität, Graz, AustriaAT

Personalised recommendations